# SDR SWAA2022091551548

- Difficulty date: September 9, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231YF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF TOP SIDE HAS PULLED FIBERS THE LENGTH OF THE PANEL 2' INBD OF R/H SIDE. DOT 203-21 / [01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A10269); RESIN A141867).  REQUEST OK TO BOND;[02] VERIFIED STEP 1;[03] OK TO BOND;[04] BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 11-8-22). TAP TEST GOOD.;[05] REPAIRED PASSENGER CABIN FLOOR PANEL 231YF TOP SIDE LENGTH OF PANEL 2' I/B OF R/H SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[06] VERIFIED STEPS 4-5
